MathSciNet Relay Station
MathSciNet bibliographic data
MR2323127 34A60 (34A12 34B10 39A10)
Chang, Yong-Kui; Li, Wan-Tong Existence results for second-order dynamic inclusion with $m$-point boundary value conditions on time scales. Appl. Math. Lett. 20 (2007), no. 8, 885–891.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement